On the theory of asymptotic stability
Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 1002-1003
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1996_32_7_a21,
author = {O. P. Filatov},
title = {On the theory of asymptotic stability},
journal = {Differencialʹnye uravneni\^a},
pages = {1002--1003},
year = {1996},
volume = {32},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1996_32_7_a21/}
}
O. P. Filatov. On the theory of asymptotic stability. Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 1002-1003. http://geodesic.mathdoc.fr/item/DE_1996_32_7_a21/